MathSciNet Relay Station
MathSciNet bibliographic data
MR369278 (51 #5513) 10H05 (33A70)
Fornberg, B.; Kölbig, K. S. Complex zeros of the Jonquière or polylogarithm function. Math. Comp. 29 (1975), 582–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement